# SDR 2023FA0000013

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: General aviation
- Aircraft: N269CM
- Make and model: Boeing 767333
- Aircraft serial: 25586
- Aircraft time: 107,471 hours, 18,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CORROSION ON WING CENTER SECTION UPPER PANEL BETWEEN U-12C AND U-14C AND BETWEEEN RBL 74.81 AND RBL 97.42.
